# SDR SWIA201231566

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 20,839 hours, 12,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT ATTENDANT SMELLED SMOKE IN CABIN.  (FLT 6326)  MAINTENANCE STARTED APU AND POWERED UP ALL ELECTRICAL SYSTEMS, AIR CONDITIONING PACKS, LIGHTING, ETC.  AFTER EXTENDED PERIOD OF TIME NO SMOKE OR SMOKE SMELL.
